RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 6, Pages 862–865 (Mi mz1356)  

This article is cited in 4 scientific papers (total in 4 papers)

Noncompact leaves of foliations of Morse forms

I. A. Melnikova

Central Scientific Research Institute for Economics, Informatics and Control System

Abstract: In this paper foliations determined by Morse forms on compact manifolds are considered. An inequality involving the number of connected components of the set formed by noncompact leaves, the number of homologically independent compact leaves, and the number of singular points of the corresponding Morse form is obtained.

DOI: https://doi.org/10.4213/mzm1356

Full text: PDF file (159 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:6, 760–763

Bibliographic databases:

UDC: 515.164
Received: 18.03.1997

Citation: I. A. Melnikova, “Noncompact leaves of foliations of Morse forms”, Mat. Zametki, 63:6 (1998), 862–865; Math. Notes, 63:6 (1998), 760–763

Citation in format AMSBIB
\Bibitem{Mel98}
\by I.~A.~Melnikova
\paper Noncompact leaves of foliations of Morse forms
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 6
\pages 862--865
\mathnet{http://mi.mathnet.ru/mz1356}
\crossref{https://doi.org/10.4213/mzm1356}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1679218}
\zmath{https://zbmath.org/?q=an:0917.57022}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 6
\pages 760--763
\crossref{https://doi.org/10.1007/BF02312769}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000076726600028}


Linking options:
  • http://mi.mathnet.ru/eng/mz1356
  • https://doi.org/10.4213/mzm1356
  • http://mi.mathnet.ru/eng/mz/v63/i6/p862

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gelbukh, I, “NUMBER OF MINIMAL COMPONENTS AND HOMOLOGICALLY INDEPENDENT COMPACT LEAVES FOR A MORSE FORM FOLIATION”, Studia Scientiarum Mathematicarum Hungarica, 46:4 (2009), 547  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    2. Gelbukh I., “On Collinear Closed One-Forms”, Bull. Aust. Math. Soc., 84:2 (2011), 322–336  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    3. Gelbukh I., “The Number of Split Points of a Morse Form and the Structure of its Foliation”, Math. Slovaca, 63:2 (2013), 331–348  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    4. Babalic E.M. Lazaroiu C.L., “Singular Foliations For M-Theory Compactification”, J. High Energy Phys., 2015, no. 3, 116  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:262
    Full text:180
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020